Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A remark on commutable functions and continuous iterations


Author: Marek Kuczma
Journal: Proc. Amer. Math. Soc. 13 (1962), 847-850
MSC: Primary 39.30
DOI: https://doi.org/10.1090/S0002-9939-1962-0144096-X
MathSciNet review: 0144096
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. Berg, Iterationen von beliebiger Ordnung, Z. Angew. Math. Mech. 40 (1960), 215-229.
  • [2] B. Choczewski, Investigation of the existence and uniqueness of differentiable solutions of a functional equation, Ann. Polon. Math. 15 (1964), 117–141. MR 0170137
  • [3] J. Kordylewski and M. Kuczma, On the functional equation 𝐹(𝑥,𝜑(𝑥)𝑒,𝜑[𝑓(𝑥)])=0, Ann. Polon. Math. 7 (1959), 21–32. MR 0109967
  • [4] M. Kuczma, On continuous solutions of a functional equation, Ann. Polon. Math. 8 (1960), 209–214. MR 0126638
  • [5] Shlomo Sternberg, Local 𝐶ⁿ transformations of the real line, Duke Math. J. 24 (1957), 97–102. MR 0102581

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 39.30

Retrieve articles in all journals with MSC: 39.30


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1962-0144096-X
Article copyright: © Copyright 1962 American Mathematical Society